Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Reply to professor Fréchet's article


Author: James Pierpont
Journal: Bull. Amer. Math. Soc. 22 (1916), 298-302
DOI: https://doi.org/10.1090/S0002-9904-1916-02782-0
This work is cited by: Bull. Amer. Math. Soc., Volume 22, Number 6 (1916), 295--298
This work is cited by: Bull. Amer. Math. Soc., Volume 23, Number 4 (1917), 172--174
MathSciNet review: 1559781
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02782-0